MAUDE Adverse Event Report: COVIDIEN LP COOL-TIP SINGLE ELEC 15CM X 3CM KIT; COOL-TIP RF ABLATION SINGLE ELECTRODE KIT

COVIDIEN LP COOL-TIP SINGLE ELEC 15CM X 3CM KIT; COOL-TIP RF ABLATION SINGLE ELECTRODE KIT
Model Number ACT1530
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien reference #: (b)(4).Date of initial report: 03/03/2017.This complaint is part of a retrospective review as part of a remediation related to capa(b)(4).Medtronic¿s investigation identified the root cause to be inadequate solder joint between the device¿s thermocouple and inner tube.All identified corrective actions have been implemented including retraining of the operators on the soldering process, revalidation of the soldering process, the addition of a new electrical resistance tester, and revalidation of the thermocouple test process.
 
Event or Problem Description
The customer reported that the device could not sense the correct temperature and the temperature was fluctuating on the monitor.The issue was found prior to use and there was no patient injury.

Brand Name
COOL-TIP SINGLE ELEC 15CM X 3CM KIT
Common Device Name
COOL-TIP RF ABLATION SINGLE ELECTRODE KIT
Manufacturer (Section D)
COVIDIEN LP
5920 longbow drive
boulder CO
MDR Report Key6378662
Report Number1717344-2017-00230
Device Sequence Number551982
Product Code NEY
UDI-Device Identifier10884524000947
UDI-Public0110884524000947171804011050920105X
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberACT1530
Device Catalogue NumberACT1530
Device Lot Number50920105X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2016
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1